Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 3, NWS Shreveport, LA

January 8, 20165 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jan 8, 2016, 8:20 PM CST for 5 parishes in Louisiana. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2016, 8:20 PM CST (02:20 UTC)
Expired
Jan 8, 2016, 9:00 PM CST
In force
40 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bienville Parish, LA, Bossier Parish, LA, Claiborne Parish, LA, Red River Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 45 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 8:22 PM CSTTSTM WND DMG13 W Ringgold, LATREES DOWN AT 2400 ATKINS CLARK RD NEAR THE ELM GROVE COMMUNITY.
Jan 8, 8:25 PM CSTTSTM WND DMG12 Sse Haughton, LANUMEROUS LARGE LIMBS WERE DOWNED BY HIGH WINDS ALONG HIGHWAY 154 EAST OF ELM GROVE JUST WEST OF THE LAKE BISTINEAU DAM IN SOUTHERN BOSSIER PARISH.
Jan 8, 8:30 PM CSTTSTM WND DMG7 Wnw Ringgold, LANUMEROUS LARGE LIMBS WERE DOWNED BY HIGH WINDS ALONG BISTINEAU LAKE ROAD ALONG THE EASTERN SIDE OF LAKE BISTINEAU NEAR THE BOSSIER/BIENVILLE PARISH LINE.
Jan 8, 8:52 PM CSTTSTM WND DMG4 Se Heflin, LATREES DOWN AT 2127 HWY 516 IN THE FRYEBURG COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 2.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 418 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
418 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

551 
WUUS54 KSHV 090220
SVRSHV
LAC013-015-027-081-119-090300-
/O.NEW.KSHV.SV.W.0003.160109T0220Z-160109T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 PM CST FRI JAN 8 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHEASTERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHWESTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 900 PM CST

* AT 819 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HAUGHTON TO 8 MILES WEST OF RINGGOLD TO 13
  MILES NORTHWEST OF COUSHATTA...MOVING EAST NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MINDEN...HAUGHTON...RINGGOLD...SIBLEY...GIBSLAND...DOYLINE...DUBBERLY...
  DIXIE INN...HEFLIN...HALL SUMMIT...CASTOR...ATHENS...JAMESTOWN...MOUNT
  LEBANON...NOLES LANDING...OGDEN...LOGGY BAYOU...HOLLY SPRINGS...GILARK
  AND ADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE BISTINEAU...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3226 9305 3211 9352 3213 9351 3214 9352
      3224 9351 3224 9347 3225 9346 3226 9348
      3225 9349 3227 9349 3227 9351 3230 9351
      3247 9361 3278 9309 3266 9303
TIME...MOT...LOC 0219Z 227DEG 30KT 3247 9348 3235 9342 3218 9346 

HAIL...0.88IN
WIND...60MPH
 
$$

15
1 follow-up statement
010 
WWUS54 KSHV 090247
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
847 PM CST FRI JAN 8 2016

LAC013-015-027-081-119-090300-
/O.CON.KSHV.SV.W.0003.000000T0000Z-160109T0300Z/
BIENVILLE LA-BOSSIER LA-WEBSTER LA-CLAIBORNE LA-RED RIVER LA-
847 PM CST FRI JAN 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR CENTRAL BIENVILLE...SOUTHEASTERN BOSSIER...SOUTHERN WEBSTER...
SOUTHWESTERN CLAIBORNE AND NORTHERN RED RIVER PARISHES...

AT 847 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MINDEN TO NEAR HEFLIN TO 11 MILES SOUTH OF GIBSLAND TO
10 MILES SOUTHEAST OF RINGGOLD...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MINDEN...RINGGOLD...SIBLEY...GIBSLAND...DOYLINE...DIXIE INN...DUBBERLY...
HEFLIN...CASTOR...ATHENS...JAMESTOWN...MOUNT LEBANON...NOLES LANDING...
HOLLY SPRINGS...GILARK...OGDEN...ADA...SAILES...PLUM ORCHARD LANDING AND
LAKE BISTINEAU NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3226 9305 3220 9324 3225 9327 3233 9333
      3242 9339 3257 9345 3278 9309 3266 9303
TIME...MOT...LOC 0247Z 233DEG 29KT 3264 9330 3248 9324 3239 9313 3226
9313

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 6:26 PM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Jan 8, 6:26 PM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 PM CST FRI JAN 8 2016

.AVIATION...
DESPITE A LOW LVL INVERSION WHICH HAS TRAPPED IFR CIGS AND LOW
VSBYS ACROSS SOUTHERN PORTIONS OF THE AREA...MAINLY AT KLFK AND
KMLU...STEEP ELEVATED INSTABILITY ABOVE THE INVERSION IS ALLOWING
FOR SCATTERED TSTMS TO DEVELOP. THESE CONDITIONS...ALONG WITH
DRIER AIR IN MID LVLS AND LOW FRZG LVLS...IS ENHANCING HAIL
DEVELOPMENT IN THESE STORMS. CONVECTION MAY REMAIN MORE ISOLD
ACROSS NW PORTIONS OF AREA...INCLUDING KTYR...KGGG...AND KTXK.
CONVECTION MOVG NEWD AT 30 TO 40 KTS. MOSTLY LGT SOUTH WINDS AND
WETTING RAINS WILL ALSO ALLOW FOR CONTINUED LOW CIGS AND REDUCED
VSBYS AT REMAINING TERMINAL SITES OVERNIGHT. A STG COLD FRONT WILL
MOVE ACROSS AREA MID TO LATE MORNING ON SATURDAY. WINDS WILL SHIFT
TO THE SW-W...BEFORE SHIFTING AGAIN TO THE WNW THRU THE AFTN
HOURS. WINDS MAY INCREASE TO 15 TO 25 KTS OVER NE TX PORTION OF
THE AREA. LOW POSTFRONTAL STRATOCU MAY HOLD IN PLACES DURG THE
DAY...ALTHOUGH SOME SCATTERING OUT OF LOW CIGS IS POSSIBLE./VII/.

&&

.PREV DISCUSSION... /ISSUED 400 PM CST FRI JAN 8 2016/

UPDATE...
SEVERE THUNDERSTORM WATCH 1 IN EFFECT UNTIL 11 PM FOR DEEP E TX
IN THE LOWER TOLEDO BEND AREA AND NEAR LAKE SAM RAYBURN. WILL
UPDATE TEXT AND GRIDDED FORECASTS ACCORDINGLY. /VIII/.

PREV DISCUSSION... /ISSUED 238 PM CST FRI JAN 8 2016/

DISCUSSION...
MODIFIED ARCTIC CONTINUES TO SPILL SOUTH ACROSS OK THIS FRIDAY
AFTERNOON. A SFC LOW NOW IS CENTERED OVER W TX NEAR KLBB WITH A
WARM FRONT EXTENDING E ACROSS CENTRAL AND E TX THROUGH SRN AR. A
DRY LINE ALSO EXTENDS FROM NEAR THE KDFW METROPLEX THROUGH NEAR
KSAT.

LATEST VISIBLE SATELLITE IMAGERY SHOWS DEVELOPING CUMULUS CLOUDS
ACROSS CENTRAL TX NEAR KAUS AND KTPL. EXPECT CONVECTION TO
CONTINUE DEVELOPING INTO TSTMS THROUGHOUT THIS AFTERNOON AND THEN
MARCH INTO E TX OVERNIGHT.

DURING SATURDAY...THE COLD FRONT MARCHES NW TO SE ACROSS THE
ARKLATEX AND NE LA AND ENDS THE RAINFALL AS WELL.

A CHILLY SUNDAY AND MONDAY THEN ON TAP BUT NO TEMPERATURE RECORDS
EXPECTED...JUST A TYPICAL COLD FEW DAYS DURING THE PEAK OF WINTER
IN MID JANUARY.

LONG RANGE FORECAST MODELS STILL SHOW SW FLOW REDEVELOPING DURING
LATE NEXT WEEK WITH A WET PATTERN TO RETURN. THIS TREND NEEDS TO
CONTINUE BE MONITORED AS AREA RIVERS...LAKES..AND BAYOUS REMAIN
SWOLLEN.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  51  55  33  45 /  70  30  10  10
MLU  53  62  35  45 /  70  30  10  10
DEQ  46  50  26  42 /  60  40  10  10
TXK  49  52  29  42 /  60  40  10  10
ELD  49  57  30  44 /  70  50  10  10
TYR  48  50  30  44 /  60  20  10  10
GGG  49  52  30  44 /  60  20  10  10
LFK  50  56  32  48 /  70  20  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jan 8, 11:17 AM CST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 AM CST FRI JAN 8 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-091200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1117 AM CST FRI JAN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING HAIL MAY DEVELOP ACROSS
EAST TEXAS DURING LATE THIS AFTERNOON AND THEN BECOME MORE
WIDESPREAD DURING THIS FRIDAY EVENING AND INTO EARLY SATURDAY
MORNING. A FEW THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE HIGH
WINDS AND EVEN A TORNADO OR TWO. A STRONG COLD FRONT WILL THEN
BRING AN END TO THE PRECIPITATION DURING SATURDAY WITH A COLDER
AIRMASS BRINGING FREEZING OVERNIGHT LOW TEMPERATURES LATE IN THE
WEEKEND THROUGH TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED DURING TONIGHT.

In the hours before

Special weather statement, Jan 8, 6:58 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CST FRI JAN 8 2016

TXZ152-165-090145-
ANGELINA TX-NACOGDOCHES TX-
658 PM CST FRI JAN 8 2016

...SPECIAL WEATHER STATEMENT...

AT 658 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
JUST SOUTH OF DIBOLL...MOVING NORTHEAST AT 35 MPH.

HALF TO THREE QUARTER INCH DIAMETER HAIL WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...HUDSON...HUNTINGTON...WODEN...BURKE...HOMER
AND REDLAND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
EASTERN TEXAS.

LAT...LON 3111 9472 3111 9475 3113 9480 3113 9482
      3115 9485 3118 9485 3121 9487 3123 9486
      3125 9488 3159 9469 3152 9441 3110 9470
TIME...MOT...LOC 0057Z 209DEG 36KT 3117 9481

15
Special weather statement, Jan 8, 7:09 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 PM CST FRI JAN 8 2016

LAZ010-TXZ153-090200-
DE SOTO LA-SHELBY TX-
709 PM CST FRI JAN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 800 PM
CST...

AT 708 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
BETWEEN LOGANSPORT AND STANLEY...OR 15 MILES WEST OF
MANSFIELD...MOVING NORTHEAST AT 30 MPH.

DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOGANSPORT...JOAQUIN...KEACHI...GRAND CANE...LONGSTREET...STANLEY...
GLOSTER...REEDS STORE...KEAT CHIE...KINGSTON AND KICKAPOO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
EASTERN TEXAS.

LAT...LON 3191 9406 3198 9403 3198 9402 3199 9403
      3218 9401 3219 9395 3223 9389 3217 9365
      3188 9390
TIME...MOT...LOC 0108Z 204DEG 23KT 3195 9395

15
Special weather statement, Jan 8, 7:38 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
738 PM CST FRI JAN 8 2016

LAZ010-TXZ153-090230-
DE SOTO LA-SHELBY TX-
738 PM CST FRI JAN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 830 PM
CST...

AT 738 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHELBYVILLE...OR 7 MILES NORTHEAST OF CENTER...MOVING NORTHEAST AT 30
MPH.

DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...LOGANSPORT...JOAQUIN...SHELBYVILLE...HUXLEY...SOUTH MANSFIELD...
GRAND CANE...STANLEY AND JAMES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
EASTERN TEXAS.

LAT...LON 3174 9408 3187 9416 3198 9402 3212 9385
      3198 9362
TIME...MOT...LOC 0138Z 230DEG 26KT 3185 9407

15
Local storm report, Jan 8, 7:49 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 PM CST FRI JAN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             3 NNW GRAND CANE        32.12N  93.83W
01/08/2016  M1.00 INCH       DE SOTO            LA   AIR FORCE

            METEOROLOGIST FROM 26TH OPERATIONAL WEATHER SQUADRON
            REPORTED QUARTER SIZE HAIL ON HWY 171.

&&

EVENT NUMBER SHV1600005

20
Special weather statement, Jan 8, 8:00 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 PM CST FRI JAN 8 2016

LAZ001>003-010>012-090245-
RED RIVER LA-DE SOTO LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-CADDO LA-
800 PM CST FRI JAN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...WEST CENTRAL
BIENVILLE...SOUTHEASTERN BOSSIER...SOUTH CENTRAL WEBSTER...NORTH
CENTRAL DE SOTO AND NORTHWESTERN RED RIVER PARISHES UNTIL 845 PM
CST...

AT 800 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF STONEWALL...OR 14 MILES NORTH OF MANSFIELD...MOVING
NORTHEAST AT 30 MPH.

DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STONEWALL...DOYLINE...NOLES LANDING...MC DADE...ROBSON...CASPIANA...NINOCK...
FRIERSON...TAYLORTOWN...CURTIS...KORAN...LAKE BISTINEAU SOUTH...PLUM
ORCHARD LANDING...LAKE BISTINEAU NORTH...ELM GROVE AND KINGSTON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3223 9383 3255 9345 3239 9324 3224 9347
      3219 9354 3218 9355 3208 9369
TIME...MOT...LOC 0200Z 229DEG 28KT 3225 9365

15
Special weather statement, Jan 8, 8:09 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CST FRI JAN 8 2016

LAZ002-003-012-090245-
BOSSIER LA-WEBSTER LA-BIENVILLE LA-
809 PM CST FRI JAN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BIENVILLE...
SOUTHEASTERN BOSSIER AND SOUTHWESTERN WEBSTER PARISHES UNTIL 845 PM
CST...

AT 809 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
ABOUT 5 MILES NORTHWEST OF RINGGOLD OVER LAKE BISTINEAU...OR 17
MILES SOUTH SOUTHWEST OF MINDEN...MOVING NORTH AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINDEN...HAUGHTON...RINGGOLD...SIBLEY...DOYLINE...DIXIE INN...HEFLIN...NOLES
LANDING...GILARK...BELLEVUE...CURTIS...PRINCETON...FILLMORE...COUCHWOOD...
KORAN...LAKE BISTINEAU SOUTH...PLUM ORCHARD LANDING AND LAKE BISTINEAU
NORTH.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3232 9326 3230 9347 3275 9356 3278 9330
TIME...MOT...LOC 0207Z 171DEG 31KT 3238 9337

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 7:09 PM CSTSpecial Weather StatementSHVDe Soto51 min
Jan 8, 7:15 PM CSTSevere Thunderstorm WarningSHVDe Soto45 min
Jan 8, 7:38 PM CSTSpecial Weather StatementSHVDe Soto52 min
Jan 8, 8:00 PM CSTSpecial Weather StatementSHVRed River45 min
Jan 8, 8:09 PM CSTSpecial Weather StatementSHVWebster36 min
Jan 8, 9:01 PM CSTSpecial Weather StatementSHVBienville, Lincoln44 min
Jan 8, 9:05 PM CSTSpecial Weather StatementSHVUnion40 min
Jan 9, 2:17 AM CSTSpecial Weather StatementSHVLaSalle28 min
Jan 9, 2:29 AM CSTLake Wind AdvisorySHVBossier, Caddo16 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.